MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385108
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd q-syte vial access adapter expiration label was incorrect.It was reported by customer that one expiration date on the outside box and a different exp.Date on the inside of the packages.35 cases 140 boxes total verbatim#: customer received with one expiration date on the outside box and a different exp.Date on the inside of the packages.35 cases 140 boxes total reply: did the product used on the patient.If yes, please describe any patient harm, injury, complication or negative outcome that occurred because of the event.-no.· please share the captured photo of the event if available.Picture is attached.· please provide the address of the facility for us to ship the return label.-customer received product at a few facilities, we are having all the affected product returned back to our warehouses.· please confirm whether both expiration is beyond/within the shelf life.-the expiration date printed on the packages show 10/31/2008 and on the box the exp date is 10/31/2028.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of documentation error was confirmed upon inspection of the sample photo.Analysis of the sample photo showed that the year printed on the unit package (2008) does not match the expiration year printed in the dispenser label (2028).Bd determined that the cause of the failure was related to our manufacturing process.A quality alert was generated to inform the manufacturing personnel involved with this product about the failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We regret any inconveniences this incident may have caused you and your facility.

Brand Name
BD Q-SYTE VIAL ACCESS ADAPTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19012548
Report Number9610847-2024-00077
Device Sequence Number3825571
Product Code FPA
UDI-Device Identifier00382903851089
UDI-Public(01)00382903851089
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number385108
Device Lot Number3333847
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown